# SDR TWAA0006312

- Difficulty date: April 17, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK ON RT WING FOUND CRACK IN FITTING 26 IN AFT OF FWD WALL OF WHEEL WELL, RBL 53 IN, APPROX 8 IN DOWN FROM UPPER SURFACE OF WHEEL WELL.  REPLACED CASTING (P/N 9919618-2N).  INSTALLED PER SB 53-131.
